MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC. PATIENT-FITTED TMJ LEFT FOSSA COMPONENT

TMJ SOLUTIONS, LLC. PATIENT-FITTED TMJ LEFT FOSSA COMPONENT
Model Number TYY-NNNNLF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); Fibrosis (3167)
Date of Event 06/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient received left tmj devices in 2018.The surgeon reported that the patient dislocated originally due to overstretching his jaw.In (b)(6) 2020, the patient was intubated and dislocated again.The surgeon removed and replaced the fossa component.
 
Event or Problem Description
The patient's left fossa component was removed and replaced with a revised component due to dislocation.

Brand Name
PATIENT-FITTED TMJ LEFT FOSSA COMPONENT
Common Device Name
LEFT FOSSA COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, LLC.
6059 king drive
ventura 93003 7607
MDR Report Key11996703
Report Number2031049-2021-00040
Device Sequence Number17034079
Product Code LZD
UDI-Device IdentifierB004TYYNNNNLF0
UDI-Public+B004TYYNNNNLF0/$$3191001W43310
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2019
Device Model NumberTYY-NNNNLF
Device Catalogue NumberTYY-NNNNLF
Device Lot NumberW43310
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2021
Initial Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR